×

Covering and function theoretic properties of uniform spaces. (English) Zbl 0294.54026


MSC:

54E15 Uniform structures and generalizations
18B99 Special categories
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Zdeněk Frolík, Interplay of measurable and uniform spaces, Proceedings of the International Symposium on Topology and its Applications (Budva, 1972) Savez Društava Mat. Fiz. i Astronom., Belgrade, 1973, pp. 98 – 101. · Zbl 0278.54028
[2] 2 Z. Frolík, Measurable uniform spaces, Proc. Second Internat. Topology Conference in Pittsburgh, 1972.
[3] Seymour Ginsburg and J. R. Isbell, Some operators on uniform spaces, Trans. Amer. Math. Soc. 93 (1959), 145 – 168. · Zbl 0087.37601
[4] Anthony W. Hager, Some nearly fine uniform spaces, Proc. London Math. Soc. (3) 28 (1974), 517 – 546. · Zbl 0284.54017
[5] Anthony W. Hager, Measurable uniform spaces, Fund. Math. 77 (1972), no. 1, 51 – 73. · Zbl 0248.54031
[6] Miroslav Hušek, The class of \?-compact spaces is simple, Math. Z. 110 (1969), 123 – 126. · Zbl 0175.49601
[7] J. R. Isbell, Uniform spaces, Mathematical Surveys, No. 12, American Mathematical Society, Providence, R.I., 1964. · Zbl 0124.15601
[8] Kiiti Morita, Topological completions and \?-spaces, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 10 (1970), 271 – 288 (1970). · Zbl 0217.19503
[9] Michael D. Rice, Covering and function theoretic properties of uniform spaces, Bull. Amer. Math. Soc. 80 (1974), 159 – 163. · Zbl 0294.54026
[10] 2 Michael D. Rice, M-fine uniform spaces (in preparation).
[11] Michael D. Rice, Subcategories of uniform spaces, Trans. Amer. Math. Soc. 201 (1975), 305 – 314. · Zbl 0306.54038
[12] 4 Michael D. Rice, Complete uniform spaces, Proc. Second Internat. Topology Conference in Pittsburgh, 1972. · Zbl 0327.54025
[13] Michael D. Rice and George D. Reynolds, Covering properties of uniform spaces, Oxford Quart. J. (to appear). · Zbl 0411.54028
[14] James C. Smith Jr., Refinements of Lebesgue covers, Fund. Math. 70 (1971), no. 1, 1 – 6. · Zbl 0212.27202
[15] Giovanni Vidossich, Two remarks on A. Gleason’s factorization theorem, Bull. Amer. Math. Soc. 76 (1970), 370 – 371. · Zbl 0179.51302
[16] Phillip Zenor, Extending completely regular spaces with inverse limits, Glasnik Mat. Ser. III 5 (25) (1970), 157 – 162 (English, with Serbo-Croatian summary). · Zbl 0202.22401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.